ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2012 , Volume 4 , Issue 3

Special issue

dedicated to Tudor S. Ratiu on the occasion of his 60th birthday

Select all articles

Export/Reference:

Foreword
Juan-Pablo Ortega
2012, 4(3): i-i doi: 10.3934/jgm.2012.4.3i +[Abstract](584) +[PDF](89.8KB)
Kinematic reduction and the Hamilton-Jacobi equation
María Barbero-Liñán, Manuel de León, David Martín de Diego, Juan C. Marrero and Miguel C. Muñoz-Lecanda
2012, 4(3): 207-237 doi: 10.3934/jgm.2012.4.207 +[Abstract](1201) +[PDF](555.5KB)
Geometry of plasma dynamics II: Lie algebra of Hamiltonian vector fields
Oǧul Esen and Hasan Gümral
2012, 4(3): 239-269 doi: 10.3934/jgm.2012.4.239 +[Abstract](1021) +[PDF](593.2KB)
Invariant sets forced by symmetry
Frank D. Grosshans, Jürgen Scheurle and Sebastian Walcher
2012, 4(3): 271-296 doi: 10.3934/jgm.2012.4.271 +[Abstract](1037) +[PDF](467.3KB)
Dual pairs in resonances
Darryl D. Holm and Cornelia Vizman
2012, 4(3): 297-311 doi: 10.3934/jgm.2012.4.297 +[Abstract](772) +[PDF](499.1KB)
The leaf space of a multiplicative foliation
M. Jotz
2012, 4(3): 313-332 doi: 10.3934/jgm.2012.4.313 +[Abstract](815) +[PDF](486.5KB)
Hybrid models for perfect complex fluids with multipolar interactions
Cesare Tronci
2012, 4(3): 333-363 doi: 10.3934/jgm.2012.4.333 +[Abstract](1199) +[PDF](670.2KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]